# SDR BB05098

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767-200
- Aircraft serial: 23900
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0015117
- Part serial: 000372
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT DURING FLAP RETRACTION GOT AILERON LOCKOUT EICAS MESSAGE FOLLOWED BY RUDDER RATIO EICAS MESSAGE.  COULD NOT GET AUTO PILOT ENGAGED.  MAINTENANCE REPLACED THE LEFT SAM MODULE.
